Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2224

105 Team Members
Filters -> Year: 2025
2021
TITLE: Norms of Toeplitz and Hankel operators on Hardy type subspaces of rearrangement-invariant spaces  Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2004, SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 49, ISSUE: 1, PAGES: 43-64
INDEXED IN: Scopus WOS CrossRef: 5
2022
TITLE: On semigroups whose idempotent-generated subsemigroup is aperiodic  Full Text
AUTHORS: Delgado, M ; Vítor H. Fernandes ; Margolis, S; Steinberg, B;
PUBLISHED: 2004, SOURCE: International Conference on Semigroups and Groups in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 14, ISSUE: 5-6, PAGES: 655-665
INDEXED IN: Scopus WOS CrossRef: 5
2023
TITLE: On the asymptotic behavior of the second moment of the Fourier transform of a random measure
AUTHORS: Esquivel, ML ;
PUBLISHED: 2004, SOURCE: International Journal of Mathematics and Mathematical Sciences, VOLUME: 2004, ISSUE: 63, PAGES: 3423-3434
INDEXED IN: Scopus CrossRef
2024
TITLE: On the powers of a vectorial matroid - an equivalence relation  Full Text
AUTHORS: Fernandes, Rosario ;
PUBLISHED: 2004, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 381, ISSUE: 1-3, PAGES: 77-95
INDEXED IN: Scopus WOS CrossRef: 1
2025
TITLE: Regularity on near permutation semigroups  Full Text
AUTHORS: Andre, JM ;
PUBLISHED: 2004, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 32, ISSUE: 7, PAGES: 2803-2826
INDEXED IN: Scopus WOS CrossRef
2026
TITLE: Semigroups of transformations preserving an equivalence relation and a cross-section  Full Text
AUTHORS: Araujo, J ; Konieczny, J;
PUBLISHED: 2004, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 32, ISSUE: 5, PAGES: 1917-1935
INDEXED IN: Scopus WOS CrossRef: 32
2027
TITLE: Semigroups that contain all singular transformations  Full Text
AUTHORS: Andre, JM ;
PUBLISHED: 2004, SOURCE: SEMIGROUP FORUM, VOLUME: 68, ISSUE: 2, PAGES: 304-307
INDEXED IN: Scopus WOS CrossRef: 5
2028
TITLE: Separating NC along the delta axis  Full Text
AUTHORS: Bellantoni, S; Oitavem, I ;
PUBLISHED: 2004, SOURCE: Workshop on Implicit Computational Complexity in THEORETICAL COMPUTER SCIENCE, VOLUME: 318, ISSUE: 1-2, PAGES: 57-78
INDEXED IN: Scopus WOS CrossRef: 6
2029
TITLE: Singular integral operators with flip and unbounded coefficients on rearrangement-invariant spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2004, SOURCE: North-Holland Mathematics Studies, VOLUME: 197, ISSUE: C, PAGES: 123-131
INDEXED IN: Scopus CrossRef
2030
TITLE: Structured belief bases
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2004, SOURCE: Logic and Logical Philosophy, VOLUME: 10, PAGES: 45
INDEXED IN: CrossRef: 2
2031
TITLE: The endomorphism kernel property in finite distributive lattices and de Morgan algebras  Full Text
AUTHORS: Blyth, TS; Fang, J; Silva, HJ ;
PUBLISHED: 2004, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 32, ISSUE: 6, PAGES: 2225-2242
INDEXED IN: Scopus WOS CrossRef: 10
2033
TITLE: The origins of independence algebras
AUTHORS: Araujo, J ; Fountain, J;
PUBLISHED: 2004, SOURCE: Workshop on Semigroups and Languages in SEMIGROUPS AND LANGUAGES, PAGES: 54-67
INDEXED IN: WOS CrossRef: 5
2034
TITLE: The reinfection threshold promotes variability in tuberculosis epidemiology and vaccine efficacy
AUTHORS: Gomes, MGM ; Franco, AO; Gomes, MC; Medley, GF;
PUBLISHED: 2004, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY B-BIOLOGICAL SCIENCES, VOLUME: 271, ISSUE: 1539, PAGES: 617-623
INDEXED IN: Scopus WOS CrossRef: 78
2035
TITLE: A generalized integer gamma distribution as an asymptotic replacement for a logbeta distribution & applications
AUTHORS: Coelho, CA ;
PUBLISHED: 2003, SOURCE: American Journal of Mathematical and Management Sciences, VOLUME: 23, ISSUE: 3-4, PAGES: 383-399
INDEXED IN: Scopus CrossRef: 1
2036
TITLE: A Lagrangean heuristic for a modular capacitated location problem  Full Text
AUTHORS: Correia, I ; Captivo, ME ;
PUBLISHED: 2003, SOURCE: ANNALS OF OPERATIONS RESEARCH, VOLUME: 122, ISSUE: 1-4, PAGES: 141-161
INDEXED IN: Scopus WOS CrossRef: 51
2037
TITLE: A Stochastic variational principle for Burgers equation and its symmetries
AUTHORS: Fernanda Cipriano ;
PUBLISHED: 2003, SOURCE: 4th International Workshop on Stochastic Analysis and Mathematical Physics in STOCHASTIC ANALYSIS AND MATHEMATICAL PHYSICS II, PAGES: 29-46
INDEXED IN: WOS
2038
TITLE: Assessing the accuracy of spatial simulation models  Full Text
AUTHORS: Couto, P ;
PUBLISHED: 2003, SOURCE: ECOLOGICAL MODELLING, VOLUME: 167, ISSUE: 1-2, PAGES: 181-198
INDEXED IN: Scopus WOS CrossRef: 38
2039
TITLE: Automorphism groups of centralizers of idempotents  Full Text
AUTHORS: Araujo, J ; Konieczny, J;
PUBLISHED: 2003, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 269, ISSUE: 1, PAGES: 227-239
INDEXED IN: Scopus WOS CrossRef: 27
2040
TITLE: Compactness of commutators arising in the Fredholm theory of singular integral operators with shifts
AUTHORS: Oleksiy Karlovych ; Karlovich, Y;
PUBLISHED: 2003, SOURCE: International Conference on Factorization, Singular Operators and Related Problems held in honor of Georgii Litvinchuk in FACTORIZATION, SINGULAR OPERATORS AND RELATED PROBLEMS, PROCEEDINGS, PAGES: 111-129
INDEXED IN: WOS

Results per Page: 20.
Page 102 of 112. Total results: 2224.